# SDR COMA9760255

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controler
- Condition: Tripped
- Location: Pitot Heat
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STANDBY PITOT HEAT CAUTION MESSAGE.  RESET HEAT CONTROLLER.  PROBLEM DOES NOT DUPLICATE.
